Finite size scaling by using scaling functions in two-dimensional q=2 and 7 state Potts models


Demirturk S., Seferoglu N. , Aydin M., Gunduc Y.

INTERNATIONAL JOURNAL OF MODERN PHYSICS C, vol.12, no.3, pp.403-412, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 3
  • Publication Date: 2001
  • Doi Number: 10.1142/s0129183101001808
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS C
  • Page Numbers: pp.403-412

Abstract

The scaling behaviors of the percolation cumulant and the surface renormalization are studied on q = 2 and 7 state Potts models. The results show that the scaling functions can be safely used to determine infinite lattice transition points and the thermal and magnetic exponents indicating that these functions have very small correction to scaling contributions.